Superconformal ruled surfaces in E4

Bayram B., Bulca B. , ARSLAN K. , Öztürk G.

Mathematical Communications, vol.14, no.2, pp.235-244, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2009
  • Title of Journal : Mathematical Communications
  • Page Numbers: pp.235-244
  • Keywords: ruled surface, curvature ellipse, superconformal surface, GEOMETRY


In the present study we consider ruled surfaces imbedded in a Euclidean space of four dimensions. We also give some special examples of ruled surfaces in E4. Further, the curvature properties of these surface are investigated with respect to variation of normal vectors and curvature ellipse. Finally, we give a necessary and sufficient condition for ruled surfaces in E4 to become superconformal. We also show that superconformal ruled surfaces in E4 are Chen surfaces. ©2009 Department of Mathematics, University of Osijek.